# SDR IPXA2023050993161

- Difficulty date: April 18, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: ANB7203U21
- Condition: Bent
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H MLG W/W AREA O/B LWR AFT SIDE WALL ANGLE FRAME HAS A BENT.REPLACED BENT ANGEL AT THE L/H MLG W/W AREA O/B LWR AFT SIDE WALL IAW SRM 51-31-01 (MINOR)
